应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2020, Vol. 36 Issue (2): 237-252    DOI: 10.1007/s10255-020-0928-1
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Nash Embedding, Shape Operator and Navier-Stokes Equation on a Riemannian Manifold
Shizan FANG
Institut de Mathématiques de Bourgogne, UMR 5584 CNRS, Université de Bourgogne Franche-Comté, F-21000 Dijon, France

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9